# SDR USAA060080

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65C26602223
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK NR 1 ENGINE PYLON I/B SIDE AROUND ACCESS HOLE 5724.  DOUBLER INSTALLED IAW TR 54-30-10, DEFECT SIZE: 1".
